# SDR MALA040503

- Difficulty date: July 30, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 14,277 hours, 15,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2158
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY P/N 3301-51, S/N 2158 FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY ASSEMBLY AND RELMS K, K2, K3.  PASSED CMM TESTS.  A/C RETURNED TO SERVICE 7/8/04.  REFER TO WO 369561 FOR ADDITIONAL INFORMATION.
